# SDR FDEA201708042112

- Difficulty date: August 4, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6027511
- Condition: Chafed
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LOWER INNER SURFACE AT TELESCOPIC DUCT AREA FOUND CHAFED AT INBOARD AND OUTBOARD SIDE.  REPAIRED IAW EA 1-5750-T0334789 P1.
